# SDR K11A202002672503

- Difficulty date: January 9, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N725CK
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 67,046 hours, 36,558 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Condition: Damaged
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FWD EMERGENCY EXIT HATCH HAS DAMAGED HOLES #4 UPPER SEAL RETAINER
